# SDR SWAA2015092144109

- Difficulty date: August 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,272 hours, 49,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546815156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD OTBD FLANGE, CRACKED AT BS 727B, RBL 24.82.  REPAIRED FLANGE IAW EA.
